Title: Impulsive control of nonautonomous chaotic systems using practical stabilization
Authors: Yang, T ×
Suykens, Johan
Chua, L.O #
Issue Date: 1998
Publisher: World Scientific
Series Title: International Journal of Bifurcation and Chaos vol:8 issue:7 pages:1557-1564
Description: \emph{International Journal of Bifurcation and Chaos}, vol. 8, no. 7, Jul. 1998
ISSN: 0218-1274
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science